<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 42, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 213—432
Some companions of Ostrowski's inequality for absolutely continuous functions and applications
S. S. Dragomir
MSC numbers : Primary 26D15; Secondary 41A55
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 213—230
Comparison for solutions of a SPDE driven by martingale measure
Nhansook Cho
MSC numbers : 60H15, 35R60, 35R45
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 231—244
Oscillation criteria for second-Order nonlinear difference equations with "summation small" coefficient
Kang Guolian
MSC numbers : 39A10
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 245—256
Existence of equilibria via continuous selections
Won Kyu Kim and Sangho Kum
MSC numbers : 54C65, 91A06
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 257—267
Tensor products of log-hyponormal operators
In Hyoun Kim
MSC numbers : Primary 47A80; Secondary 47B20
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 269—277
Real hypersurfaces of the Jacobi operator with respect to the structure vector field in a complex space form
Seong Soo Ahn
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 279—294
On exchange ideals
Huanyin Chen
MSC numbers : 1.60E+51
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 295—305
A note on the Lefschetz fixed point theorem for admissible spaces
Ravi P. Agarwal and Donal O'Regan
MSC numbers : 47H10
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 307—313
Weak dimension and chain-weak dimension of ordered sets
Jong Youl Kim and Jeh Gwon Lee
MSC numbers : 06A07
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 315—326
On a compact and minimal real hypersurface in a quaternionic projective space
Yeong-Wu Choe and Imsoon Jeong
MSC numbers : 53C25, 53C42
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 327—335
The structure Jacobi operator on real hypersurfaces in a nonflat complex space form
U-Hang Ki, Soo Jin Kim, and Seong-Baek Lee
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 337—358
$n$-weak amenability and strong double limit property
A.R. Medghalchi and T. Yazdanpanah
MSC numbers : 46H20, 46H40
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 359—367
Weighted composition operators between $L^p$-spaces
M. R. Jabbarzadeh
MSC numbers : Primary 47B20; Secondary 47B38
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 369—378
Uniform topology on difference algebras
Arsham Borumand Saeid
MSC numbers : 06F35, 54E15, 54H99
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 379—386
Some duality of weighted Bergman spaces of the half-plane
Si Ho Kang
MSC numbers : Primary 31B05, 31B10; Secondary 47B35
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 387—396
On the limiting diffusion of special diploid model in population genetics
Won Choi
MSC numbers : 60G44, 60H30, 92D10
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 397—404
Lichnerowicz connections in almost complex Finsler manifolds
Nany Lee and Dae Yeon Won
MSC numbers : Primary 53B40; Secondary 53B35, 32Q60
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 405—413
Sets of weak exponents of indecomposability for irreducible Boolean matrices
Zhou Bo, Han Hyuk Cho, and Suh-Ryung Kim
MSC numbers : 05C20, 15A33
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 415—420
Positive $p$-harmonic functions on graphs
Seok Woo Kim and Yong Hah Lee
MSC numbers : 31C20, 31C45
Bull. Korean Math. Soc. 2005 Vol. 42, No. 2, 421—432

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd